# SDR DALA2022030101274

- Difficulty date: February 12, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 52,545 hours, 36,109 cycles
- System (JASC): 3160 · Central Display
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9542 - BOTH THE FLIGHT CREW AND THE CABIN CREW REPORTED SMOKE IN THE COCKPIT AND THE FORWARD CABIN AREA. "EMERGENCY POWER ON" MESSAGE SHOWED ON ELECTRIC PAGE, WITH SWITCH IN ARM POSITION. MAINTENANCE COMPLIED WITH THE NO-GO ODI PROCEDURES AND REPLACED THE GLARESHIELD CONTROL PANEL AS A PRECAUTION PER B717 AMM 31-11-01. GCP OPERATIONAL CHECK AND RTS TESTS PASS PER B717 AMM 31-11-01. WHEN NO C PHASE VOLTAGE WAS EVIDENT, MAINTENANCE DISCOVERED PIN C PUSHED BACK AND THE LOCK COLLAR DAMAGED AT P1-618. T HE CONNECTOR P1-618, WAS REPLACED ON LP #8059578. THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #8059576)
